International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Generalized Norms Inequalities for Absolute Value Operators

  • Ilyas Ali*
  • Hu Yang
  • Abdul Shakoor

    * Corresponding author

    Abstract

    In this article, we generalize some norms inequalities for sums, differences, and products of absolute value operators. Our results based on Minkowski type inequalities and generalized forms of the Cauchy-Schwarz inequality. Some other related inequalities are also discussed.

    How to Cite

    I. Ali, H. Yang, A. Shakoor, Generalized Norms Inequalities for Absolute Value Operators, Int. J. Anal. Appl. 5 (2014), 1–9.

    BibTeX
    @article{Ali2014,
      author  = {Ali, Ilyas and Yang, Hu and Shakoor, Abdul},
      title   = {Generalized Norms Inequalities for Absolute Value Operators},
      journal = {Int. J. Anal. Appl.},
      volume  = {5},
      year    = {2014},
      pages   = {1--9},
      doi     = {}
    }

    References

    • [1] Hiai, F, Zhan, X: Inequalities involving unitarily invariant norms and operator monotone functions. Linear Algebra Appl. 341, 151-169 (2002).
    • [2] Albadawi, H: Holder-type inequalities involving unitarily invariant norms. Positivity. 16, 255- 270 (2012).
    • [3] Shebrawi, K, Albadawi, H: Norm inequalities for the absolute value of Hilbert space operators. Linear and Multilinear Algebra. 58, 453-463 (2010).
    • [4] Shebrawi, K, Albadawi, H: Operator norm inequalities of Minkowski type. J. Ineq. Pure Appl. Math. 9, Issue 1, Article 26, 11 pp (2008).
    • [5] Bhatia, R: Perturbation inequalities for the absolute value map in norm ideals of operators. J. Oper. Theory. 19, 129-136 (1988).
    • [6] Bhatia, R: Matrix Analysis, Springer-Verlag, New York, 1997.